You are currently browsing the monthly archive for June 1985.

Bélair L. and G. E. Reyes (1985). Calcul Infinitésimal en Géométrie Différentielle
Synthétique. In R. Chuaqui (ed.). Analysis, Geometry and Probability (Proc. First Symp. of
Chilean mathematicians, Valparaiso 1981). New York: Marcel Dekker, 195-220. (SDG)

Joyal A. and G. E. Reyes (1985). Separably real closed local rings. Revista Colombiana de
Matematicas XIX 1, 2 (Proc. V Latin-American Symp. on Math. Logic, Bogotá 1981),
107-115. NB Also published in J. Pure and Applied Algebra 43 (3), 1986, 271-279.